# SDR EIAA9549

- Difficulty date: October 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd O-Ring
- Condition: Leaking
- Location: Nr 1
- Part time: 36,807 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

JED - LOG PAGE 90728 - AFTER TAKEOFF AND CLIMB, NR 1 ENGINE OIL QUANTITY DECREASED TO ZERO AND OIL PRESSURE DROPPED TO 30 PSI, SHUT DOWN ENGINE.  CHECKED ENGINE NR 1 MCD, NORMAL.  REPLACED MAIN OIL FILTER, REPLACED CSD O-RINGS PER MM 24-11-01, REPLACED GENERATOR GARLOCK SEAL PER MM 72-61-08.  OPS AND LEAK CHECKS PERFORMED PER MM 71-00-00.  (X)
